Estimates for the Rate of Convergence in Ordinary Differential Equations under the Action of Random Processes with Fast Time

  • B. V. Bondarev
  • E. E. Kovtun

Abstract

We study the procedure of averaging in the Cauchy problem for an ordinary differential equation perturbed by a certain Markov ergodic process. We establish several estimates for the rate of convergence of solutions of the original problem to solutions of the averaged one.
Published
25.04.2005
How to Cite
BondarevB. V., and KovtunE. E. “Estimates for the Rate of Convergence in Ordinary Differential Equations under the Action of Random Processes With Fast Time”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 57, no. 4, Apr. 2005, pp. 435–457, http://umj.imath.kiev.ua/index.php/umj/article/view/3611.
Section
Research articles